# SDR DL73K021318

- Difficulty date: November 13, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Aircraft time: 54,006 hours, 40,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 986.5, S-27r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / AFT LAV SERVICE CUTOUT / FS 986.5 / STRG. 27R : CORROSION CUTOUT REPAIR                               AN AREA OF CORROSION WAS FOUND IN THE SKIN AT THE FWD INBD  CORNER OF THE AFT LAVATORY SERVICE DOOR CUTOUT.  THE        CORROSION WAS REMOVED WITH A 4" X 4" CUTOUT IN THE SKIN.    THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER   PER ER/A 384164-14, REV B.
